# SDR SWAA2022021687949

- Difficulty date: May 14, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE STA. 787 S-26L CLIP HAS CORROSION AT RIVIT (MARKED) / REMOVED & REPLACED STRINGER CLIP @ STA 787 STR 26L IAW BOEING DWG 146A1262 REV - AMM 51-21-91-620-802 FOR APPLYING CIC.
